# SDR FDEA201201080045

- Difficulty date: January 8, 2012
- Submitted: January 18, 2012
- Operation: Air carrier
- Aircraft: N804FD
- Make and model: Airbus A310-324
- Aircraft serial: 549
- Aircraft time: 38,883 hours, 15,033 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A53274256
- Condition: Chafed
- Location: Main Deck
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK SEAT TRACK CHAFED BETWEEN FR 54.2 AND FR 54.3, Y1456.  FABRICATED THE SEAT TRACK  IAW SRM 51-40-21 AND DWG NR 16, A53274256.  REPAIR CLASSIFIED AS MAJOR IAW GMM  6-2-100.
